# SDR 99ZZZM46

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Lt Engine
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT SITKA AFTER REPAIR AT CRUISE.  LEFT GENERATOR DROPPED OFF LINE.  FIELD CIRCUIT BREAKER TRIPPED.  AIRCRAFT LANDED IN KETCHIKAN WITH NO PROBLEM.  TROUBLESHOOTING DETERMINED GEN CONTROL UNIT BAD.  REPLACED GCU.  ALL SYSTEMS CHECKED OK.  (M)
